Alert archive / Kentucky / Flash Flood Warnings in 2015
Flash Flood Warning 4, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Apr 3, 2015, 3:56 AM EDT for Bullitt County, Jefferson County, Meade County, Kentucky; Crawford County, Harrison County, Perry County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2015, 3:56 AM EDT (07:56 UTC)
- Expired
- Apr 3, 2015, 7:00 AM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Crawford County, IN, Harrison County, IN, Perry County, IN, Bullitt County, KY, Jefferson County, KY, Meade County, KY
The radar
The Louisville radar (KLVX), 47 km from the middle of the area, began a volume at 07:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 4:30 AM EDT | FLASH FLOOD | Bristow, IN | 8 COUNTY ROADS CLOSED DUE TO HIGH WATER BEFORE 6 AM EDT. |
| Apr 3, 5:24 AM EDT | FLOOD | 1 Ene Buena Vista, IN | MULTIPLE ISSUES ACROSS THE COUNTY. A FEW RESCUES DUE TO STALLED AND STRANDED VEHICLES STUCK IN WATER ON ROUTE 11 AND ON ROUTE 111. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 7.9 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 262 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
700
WGUS53 KLMK 030756
FFWLMK
INC025-061-123-KYC029-111-163-031100-
/O.NEW.KLMK.FF.W.0004.150403T0756Z-150403T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 AM EDT FRI APR 3 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHWESTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHWESTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHERN MEADE COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHERN CRAWFORD COUNTY IN SOUTH CENTRAL INDIANA...
SOUTHERN HARRISON COUNTY IN SOUTH CENTRAL INDIANA...
CENTRAL PERRY COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 700 AM EDT/600 AM CDT/
* AT 352 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM NUMEROUS THUNDERSTORMS OVER THE WARNED
AREA. STORMS ARE MOVING OVER THE SAME AREA...WHICH WILL INCREASE
THE THREAT FOR FLASH FLOODING OVER THE NEXT 1 TO 2 HOURS.
* LOCATIONS IMPACTED INCLUDE...FAIRDALE...VALLEY STATION...DOGWOOD
ELIZABETH...SEVEN SPRINGS...BATTLETOWN...WOLF CREEK
FLASH FLOOD PRONE AREAS IN THIS WARNING...
WILSON CREEK OVERFLOWS ONTO FAIRDALE ROAD.
INDIAN CREEK OVERFLOWS ONTO ROCKY HOLLOW ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3818 8680 3819 8635 3814 8591 3808 8555
3800 8594 3801 8645 3804 8649 3804 8652
3802 8653 3802 8678 3806 8679 3810 8677
3810 8679
$$
TWFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Apr 3, 3:49 AM EDT, 7 minutes earlier.
Area forecast discussion, Apr 3, 3:49 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
349 AM EDT Fri Apr 3 2015
.SHORT TERM (Now through Saturday)...
Issued at 340 AM EDT Fri Apr 3 2015
...Significant Flash Flood Threat Ongoing then Potential for Severe
Storms This Afternoon...
Main challenges this package are QPF especially in the north and
severe potential, mainly in the south. Training storms continue
along the I-64 corridor and flash flooding is ongoing in quite a few
locations. Based on current storm motion and lack of a cold pool,
expect the heavy rain threat to continue well into the morning with
only a minimal southward shift as convection continues to stream in
from southern Illinois. Of all the models the GEM seemed to have the
best handle on QPF, progging a band of 5 inch totals roughly along
I-64. Given the convective nature of these storms a few spots could
even pick up significantly more. Flash Flood Watch will be left
intact and we expect to see more warnings as we zero in on the
immediate threat areas.
An upper wave over SE Missouri will swing through this morning,
dropping some more rain over south-central KY before we get a brief
lull in the precip. Other disturbances farther upstream will
interact with the front, which finally drops in late in the day. By
this time, the upper jet dynamics will be more favorable for
supercells anywhere that can destabilize. SPC has an enhanced risk
over most of Kentucky, but expect that to be limited by where there
is enough of a break in precip to destabilize. Best shot seems to be
over south-central Kentucky, where wind, hail, and even an isolated
tornado are possible.
Will dry out from NW-SE in the evening as the cold front pushes
through. Could see quite a NW wind surge behind the front, with GFS
MOS showing 30 kt sustained winds in SDF and LEX. Not completely
sold on those wind speeds but a brief period of 20-25 mph with 35
mph gusts seems a good bet early in the evening. Given the marginal
and brief nature of this wind surge, will not go with a wind
advisory at this time.
Strong cold advection will bring temps several degrees below normal
Fri night/Sat, but clear skies and dry wx as high pressure builds
from the NW.
.LONG TERM (Saturday Night through Thursday)...
Issued at 245 AM EDT Fri Apr 3 2015
Will keep this section short and sweet given ongoing flood threat
and severe threat today. Sunday is turning out to be a pleasant
day, as high pressure slides to the east of the Ohio Valley. This
will allow slight southwesterly flow to commence, helping bump
temperatures into the mid and upper 60s.
Southerly surface flow will increase Monday through much of next
week. At the same time, the mid/upper-level flow will turn more
southwesterly, allowing for quick-hitting PV anomalies to interact
with the available Gulf moisture. Really tough to pin down the best
times for convection, thus will continue with high-end chance to
low-end likelies through much of next week. Highs will generally be
in the 70s with overnight lows in the 50s and lower 60s.
&&
.AVIATION (06Z TAF Update)...
Issued at 105 AM EDT Fri Apr 3 2015
Convective line is poised just north of SDF at the moment, and the
main questions are how long it will continue to impact SDF, and when
it could drop south into LEX. Will initialize SDF with at least
TEMPO if not prevailing TSRA for the first couple of hours.
Visibilities will most likely drop to IFR at times in
showers/storms, but that should be brief enough to go with
borderline IFR/MVFR for prevailing.
Expect a break between waves sometime between mid-morning and early
afternoon Friday, but not confident that we can go completely dry at
any time. Will continue with VCTS for much of the day. High-end MVFR
ceilings will prevail.
In the afternoon SW wind gusts will pick up to 20 kt or more just
ahead of the front. Late afternoon fropa in the 21-23Z ballpark,
with an impressive wind surge behind it. Will go for a few hrs of
sustained winds at 20+ kt with gusts of 30 kt or more. Post-frontal
ceilings should drop into fuel-alternate.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH through this evening FOR KYZ023>043-045>049-
053>057-061>067-070>078-081-082.
IN...FLASH FLOOD WATCH through this evening FOR INZ076>079-083-084-
089>092.
&&
Short Term........RAS
Long Term.........KJD
Aviation..........RASHazardous weather outlook, Apr 2, 7:00 PM EDT, 8 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 700 PM EDT THU APR 2 2015 INZ076>079-083-084-089>092-KYZ023>035-038-045-053-061-070-032300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SPENCER KY- NELSON KY-LARUE KY-BUTLER KY-LOGAN KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...TAYLORSVILLE... BARDSTOWN...HODGENVILLE...MORGANTOWN...RUSSELLVILLE 700 PM EDT THU APR 2 2015 /600 PM CDT THU APR 2 2015/ ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TONIGHT. STORMS THAT OCCUR THIS EVENING COULD BECOME STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE IN THE AFTERNOON AND EVENING HOURS. ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS WILL BE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND FLOODING THROUGH FRIDAY EVENING. KYZ036-037-039>043-046>049-054>057-062>067-071>078-081-082-032300- SCOTT KY-HARRISON KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY-MARION KY- BOYLE KY-GARRARD KY-MADISON KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-WARREN KY-SIMPSON KY-ALLEN KY- BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...GEORGETOWN...CYNTHIANA...LAWRENCEBURG... VERSAILLES...LEXINGTON...PARIS...CARLISLE...SPRINGFIELD... HARRODSBURG...NICHOLASVILLE...WINCHESTER...LEBANON...DANVILLE... LANCASTER...RICHMOND...BROWNSVILLE...MUNFORDVILLE...GREENSBURG... CAMPBELLSVILLE...LIBERTY...STANFORD...BOWLING GREEN...FRANKLIN... SCOTTSVILLE...GLASGOW...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 700 PM EDT THU APR 2 2015 /600 PM CDT THU APR 2 2015/ ...SEVERE THUNDERSTORM WATCH 16 IN EFFECT UNTIL 10 PM EDT /9 PM CDT/ THIS EVENING... ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED TONIGHT. STORMS THAT OCCUR THIS EVENING COULD BECOME STRONG TO SEVERE...WITH DAMAGING WIND GUSTS AND LARGE HAIL. ANOTHER THREAT IS HEAVY RAINFALL AND LOCALIZED FLOODING. THE ATMOSPHERE IS VERY SATURATED AND RAIN STORMS WILL AFFECT MANY OF THE SAME AREAS REPEATEDLY...PRODUCING HEAVY RAINFALL THAT WILL RESULT IN POTENTIALLY LIFE THREATENING FLASH FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS ON FRIDAY COULD CONTINUE TO PRODUCE HEAVY RAINFALL OVER THE SAME AREAS AFFECTED TONIGHT...POTENTIALLY RESULTING IN FLOODING. IN ADDITION...DAMAGING WINDS AND LARGE HAIL ARE POSSIBLE IN THE AFTERNOON AND EVENING HOURS. ADDITIONAL STORMS ARE FORECAST FOR THE NEXT WORK WEEK AS ANOTHER COLD FRONT STALLS OVER THE MIDWEST. THE BEST CHANCE FOR STORMS WILL BE TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT STRONG OR DAMAGING WINDS...HAIL...AND FLOODING THROUGH FRIDAY EVENING. AMS/RJS
In the hours before
Local storm report, Apr 3, 3:06 AM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLOOD 1 NW SHIVELY 38.21N 85.83W
04/03/2015 JEFFERSON KY BROADCAST MEDIA
HIGH WATER AT CANE RUN ROAD AND RALPH LANE.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 3, 3:14 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
314 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 AM FLOOD 2 WSW JEFFERSONTOWN 38.20N 85.61W
04/03/2015 JEFFERSON KY BROADCAST MEDIA
WATER RESCUE OF A PERSON IN A STALLED
VEHICLE REPORTED AT SIX MILE AND HURSTBOURNE
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 3, 3:17 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
317 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND DMG PARIS 38.21N 84.26W
04/03/2015 BOURBON KY EMERGENCY MNGR
ROOF DAMAGE TO 5 OR 6 HOUSES
&&
RASLocal storm report, Apr 3, 3:25 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
325 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0324 AM FLOOD 3 NE FINCHVILLE 38.18N 85.28W
04/03/2015 SHELBY KY LAW ENFORCEMENT
WATER OVER THE ROADWAY AT THE INTERSECTION
OF TAYLORSVILLE AND LOGAN STATION ROADS.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 3, 3:26 AM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
326 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0325 AM FLOOD 3 ENE SHELBYVILLE 38.24N 85.18W
04/03/2015 SHELBY KY LAW ENFORCEMENT
WATER OVER THE ROADWAY AT THE INTERSECTION
OF CROPPER ROAD AND VIGO ROAD.
&&
NWS LOUISVILLE KY
IRIS SYSTEMLocal storm report, Apr 3, 3:56 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
356 AM EDT FRI APR 3 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0355 AM FLOOD 2 SSW SAINT MATTHEWS 38.22N 85.65W
04/03/2015 JEFFERSON KY LAW ENFORCEMENT
RAMP AT TAYLORSVILLE AND I-264 CLOSED DUE TO
HIGH WATER.
&&
NWS LOUISVILLE KY
IRIS SYSTEMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 8:00 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 30 min |
| Apr 2, 8:27 PM EDT | Severe Thunderstorm Warning | LMK | Edmonson, Grayson | 23 min |
| Apr 2, 10:47 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Apr 2, 11:33 PM EDT | Areal Flood Advisory | LMK | Trimble | 2 hr |
| Apr 3, 12:33 AM EDT | Areal Flood Advisory | LMK | Henry, Jefferson, Meade, Oldham, Trimble | 2 hr |
| Apr 3, 1:16 AM EDT | Areal Flood Advisory | LMK | Bullitt, Franklin, Harrison, Henry, Jefferson, Oldham and 3 more | 2 hr |
| Apr 3, 2:01 AM EDT | Areal Flood Advisory | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Harrison and 6 more | 2 hr |
| Apr 3, 2:16 AM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Apr 3, 2:41 AM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 3 hr |
| Apr 3, 3:23 AM EDT | Areal Flood Advisory | LMK | Anderson, Clark, Fayette, Garrard, Jessamine, Madison and 4 more | 3 hr |
| Apr 3, 4:37 AM EDT | Flash Flood Warning | LMK | Anderson, Bullitt, Fayette, Jessamine, Mercer, Nelson and 2 more | 3 hr |
| Apr 3, 5:10 AM EDT | Flash Flood Warning | LMK | Bullitt, Jefferson | 3 hr |
| Apr 3, 5:43 AM EDT | Areal Flood Warning | LMK | Anderson, Franklin, Shelby, Spencer, Woodford | 7 hr |
| Apr 3, 6:12 AM EDT | Areal Flood Warning | LMK | Anderson, Bullitt, Clark, Fayette, Jessamine, Madison and 5 more | 3 hr |
| Apr 3, 6:28 AM EDT | Special Weather Statement | LMK | Hart | 27 min |
| Apr 3, 6:57 AM EDT | Areal Flood Warning | LMK | Meade | 78 min |
| Apr 3, 7:31 AM EDT | Special Weather Statement | LMK | Barren, Metcalfe | 29 min |
| Apr 3, 7:57 AM EDT | Areal Flood Warning | LMK | Bullitt, Jefferson | 6 hr |
| Apr 3, 8:13 AM EDT | Areal Flood Warning | LMK | Meade | 6 hr |
| Apr 3, 9:13 AM EDT | Areal Flood Warning | LMK | Anderson, Bullitt, Clark, Fayette, Jessamine, Madison and 3 more | 6 hr |
| Apr 3, 9:23 AM EDT | River Flood Warning | LMK | Bourbon | 52 hr |
| Apr 3, 9:34 AM EDT | River Flood Warning | LMK | Garrard, Jessamine, Mercer | 39 hr |
| Apr 3, 9:34 AM EDT | River Flood Warning | LMK | Anderson, Franklin, Woodford | 4 days |
| Apr 3, 9:34 AM EDT | River Flood Warning | LMK | Carroll, Henry, Owen | 5 days |
| Apr 3, 9:34 AM EDT | River Flood Warning | LMK | Hardin, Nelson | 4 days |
| Apr 3, 9:34 AM EDT | River Flood Warning | LMK | Bullitt | 29 hr |
| Apr 3, 10:18 AM EDT | River Flood Warning | LMK | Nicholas, Robertson | 4 days |
| Apr 3, 10:31 AM EDT | River Flood Warning | LMK | Ohio | 47 hr |
| Apr 3, 10:31 AM EDT | River Flood Warning | LMK | Edmonson | 3 days |
| Apr 3, 10:31 AM EDT | River Flood Warning | LMK | Butler, Warren | 5 days |
| Apr 3, 10:31 AM EDT | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 8 days |
| Apr 3, 10:43 AM EDT | River Flood Warning | LMK | Harrison | 52 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Jefferson, Oldham | 51 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Jefferson, Meade | 51 hr |
| Apr 3, 11:20 AM EDT | River Flood Advisory | LMK | Breckinridge, Hancock | 51 hr |
| Apr 3, 11:23 AM EDT | River Flood Warning | LMK | Hancock | 18 days |
| Apr 3, 11:36 AM EDT | Areal Flood Advisory | LMK | Barren, Breckinridge, Butler, Edmonson, Grayson, Hancock and 6 more | 114 min |
| Apr 3, 1:04 PM EDT | Areal Flood Warning | LMK | Meade | 6 hr |
| Apr 3, 1:07 PM EDT | Areal Flood Warning | LMK | Anderson, Bourbon, Bullitt, Clark, Fayette, Franklin and 14 more | 6 hr |
| Apr 3, 2:14 PM EDT | Special Weather Statement | LMK | Hancock | 31 min |
| Apr 3, 2:32 PM EDT | Special Weather Statement | LMK | Simpson | 28 min |
| Apr 3, 2:40 PM EDT | Special Weather Statement | LMK | Logan, Warren | 30 min |
| Apr 3, 2:47 PM EDT | Special Weather Statement | LMK | Jefferson, Meade, Oldham | 28 min |
| Apr 3, 2:51 PM EDT | Flash Flood Warning | LMK | Bullitt, Jefferson, Oldham, Shelby, Spencer | 3 hr |
| Apr 3, 3:08 PM EDT | Special Weather Statement | LMK | Barren, Edmonson, Hart, Warren | 32 min |
| Apr 3, 3:39 PM EDT | Flash Flood Warning | LMK | Anderson, Franklin, Mercer, Shelby, Spencer, Woodford | 3 hr |
| Apr 3, 3:39 PM EDT | Special Weather Statement | LMK | Green, Taylor | 31 min |
| Apr 3, 3:58 PM EDT | Special Weather Statement | LMK | Anderson, Fayette, Woodford | 32 min |
| Apr 3, 4:00 PM EDT | Flash Flood Warning | LMK | Bourbon, Clark, Fayette, Harrison, Jessamine, Madison and 3 more | 3 hr |
| Apr 3, 4:09 PM EDT | Special Weather Statement | LMK | Lincoln, Taylor | 46 min |
| Apr 3, 4:41 PM EDT | Flash Flood Warning | LMK | Breckinridge, Bullitt, Grayson, Hardin, Larue, Meade | 3 hr |
| Apr 3, 4:45 PM EDT | Special Weather Statement | LMK | Bullitt | 20 min |
| Apr 3, 5:12 PM EDT | Special Weather Statement | LMK | Clark | 8 min |
| Apr 3, 6:05 PM EDT | Special Weather Statement | LMK | Harrison, Scott | 30 min |
| Apr 3, 6:29 PM EDT | Special Weather Statement | LMK | Clinton | 31 min |
| Apr 3, 6:33 PM EDT | Areal Flood Warning | LMK | Breckinridge, Hancock, Meade | 12 hr |
| Apr 3, 6:34 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| Apr 3, 6:44 PM EDT | Areal Flood Warning | LMK | Anderson, Bullitt, Franklin, Henry, Jefferson, Mercer and 6 more | 12 hr |
| Apr 3, 6:57 PM EDT | Areal Flood Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 4 more | 12 hr |
| Apr 3, 1:42 AM EDT | Flash Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry | 3 hr |
| Apr 3, 4:51 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 3 hr |
| Apr 3, 7:43 AM EDT | Areal Flood Warning | LMK | Crawford, Dubois, Harrison, Orange, Perry, Washington | 6 hr |
| Apr 3, 10:06 AM EDT | River Flood Warning | LMK | Jefferson, Scott | 24 hr |
| Apr 3, 10:48 AM EDT | River Flood Warning | LMK | Harrison, Washington | 22 hr |
Nearby
Flash Flood Warnings in Kentucky, 2015Flash Flood Warnings in Indiana, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.